Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the extensions to the bidual of a maximal monotone operator


Author: Jean-Pierre Gossez
Journal: Proc. Amer. Math. Soc. 62 (1977), 67-71
MSC: Primary 47H05
DOI: https://doi.org/10.1090/S0002-9939-1977-0428121-5
MathSciNet review: 0428121
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given which shows that a maximal monotone operator from a Banach space X to its dual $ {X^\ast}$ may have several extensions into a maximal monotone operator from $ {X^{\ast \ast}}$ to $ {X^\ast}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05

Retrieve articles in all journals with MSC: 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0428121-5
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society